# SDR FDEA201905301187

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 64,050 hours, 24,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201317
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  976     33-50  4847     30MAY19  MCI  FACT  U  THE RIGHT EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED THE RIGHT BATTERY PACK PER MM 33-51-07-2. OPS GOOD.
